# SDR ASOA201204090

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 18,428 hours, 11,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE BETWEEN FR 19 AND FR20 AND STRINGER 11L AND 12L. DIMENSION .055 IN DEEP AND .768 IN LENGTH.  MX APPLIED EXTERNAL DOUBLER REPAIR TYPE "B" IAW SRM 53-21-01 AND ETD 2012-017648.
